# SDR SWIA200110127

- Difficulty date: August 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 2,023 hours, 1,700 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING (SLC) FLAPS FAILED IN THE DOWN POSITION - LEFT 42 DEGREES AND RIGHT 43 DEGREES.REMOVED AND REPLACED LEFT BPSU WITH SERVICEABLE UNIT IAW 27-51-10.  FLAPS OPS CHECK GOOD.   COMPLIED WITH  AD 98-20-01.
